# SDR CA000412004

- Difficulty date: March 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 7,100 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 0301037180
- Condition: Broken
- Location: Rear Brg Ventl
- Part time: 3,084 hours
- Component: Engine, Tmeca, ARRIEL1D
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REAR BEARING VENT LINE SNAPPED OFF DURING FLIGHT AND WAS LATER DISCOVERED THAT THE VENT LINE WENT INTO THE TAIL ROTOR.  THE PREVIOUS DAY THE VENT LINE CLAMP HAD BROKE AND IT WAS THEN NOTED THAT THE VENT LINE HAD CHAFE WEAR MARKS CAUSED BY THIS CLAMP.
